# SDR IPXA2015071091025

- Difficulty date: June 26, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 77,508 hours, 15,781 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Part number: AEA05261
- Condition: Cracked
- Location: Ww Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, CENTER MLG WW LEFT BULKHEAD DOUBLER CRACKED AT SPOILER PUSHROD PENETRATION.  R & R DOUBLER IAW SRM 51-33-01, 51-35-01.
